MathSciNet Relay Station
MathSciNet bibliographic data
MR456046 (56 #14278) 81.35
Vazquez, Luis Localised solutions of a non-linear spinor field. J. Phys. A 10 (1977), no. 8, 1361–1368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement